Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Face peeling, black after applying fruit of Malaysian flower for pimples. Possible to get back color?

I put something on my face.,the malaysian white flower got look like onion.and i heard that good for pimples but after i put on my face.very pain later on a one day since i face very read and very pain and feel burning and after few days peel off but my face now look blacken and not natural is possible to back fairer color?thats all and thank you.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for your query

First of all, I would advise you to refrain from such measures in future

Now you off treatment with some lightening agents.

There are various such agents available in the market although I prefer to use kojic acid containing agents for my patients.

Remember to use a sunscreen regularly when going out in the sun.
You should go addition take a diet rich in vitamins and antioxidants.

Hope it helps

Dr Geetika Paul
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor